Heavy Rain, Talbot
- When
- September 1, 8:00 AM EST to 8:00 PM EST
- Where
- Talbot County, Countywide
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 38.749, -76.179 (the zone’s center; the record gives no point)
The combination of the remnants of Tropical Storm Ernnesto and a large high pressure system over eastern Canada produced heavy rain and strong winds along the Maryland Eastern Shore. Rain moved into the area during the morning of the 1st and did not exit until around noon EDT on the 2nd.
Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The combination of the remnants of Tropical Storm Ernnesto and a large high pressure system over eastern Canada produced heavy rain and strong winds along the Maryland Eastern Shore. Rain moved into the area during the morning of the 1st and did not exit until around noon EDT on the 2nd. The heaviest rain took a long time to move north. The heaviest rain fell in Talbot and Caroline Counties during the daylight hours on the 1st, but did not reach Cecil County until the morning of the 2nd. Storm totals averaged two to five inches with the highest amounts in Caroline County. The heavy rain produced poor drainage flooding as well as some stream and creek flooding in Caroline County. In addition to the heavy rain, persistent east to northeast winds caused tree damage as the heavy rain loosened the root support and weighed down limbs. Strong winds started during the late morning on the 1st, peaked during the evening of the 1st and around midnight EDT on the 2nd and subsided before sunrise on the 2nd. Delmarva Power reported about 21,350 of its customers lost power on the 1st and 2nd. Businesses in Chestertown closed early because of the power outages on the first. The strong winds caused some minor damage to businesses on Chesapeake Bay in Talbot County. The county received about 50 calls about downed trees. Kent County responded to about 10 calls of downed trees. Actual storm totals included 5.50 inches in American Corner (Caroline County), 4.90 inches in Federalsburg (Caroline County), 3.28 inches in Saint Michaels (Talbot County), 3.16 inches in Charlestown (Cecil County), 2.50 inches in Stevennsville (Queen Anne's County) and 2.00 inches at the Conowingo Dam in Cecil County.The low pressure system that was Ernesto moved slowly north from around Petersburg, Virginia at 5 p.m. EDT on the 1st, to near Fredericksburg, Virginia at 11 p.m. EDT on the 1st, passed close to Washington D.C. at 5 a.m. EDT on the 2nd, near Hagerstown, Maryland at 8 a.m. EDT on the 2nd, near Altoona, Pennsylvania at 2 p.m. EDT on the 2nd and accelerated northward and was just southeast of Buffalo, New York at 2 a.m. EDT on the 3rd. Of greater importance, was a strong high pressure system (greater than 1032 millibars) that remained over southeastern Canada and maintained the pressure gradient (difference) between it and the remnant low of Ernesto.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Sep 1, 4:40 AM EST, 3 hours 20 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
540 AM EDT FRI SEP 1 2006
.SHORT TERM /TODAY THROUGH SATURDAY/...
WILL FOCUS ON ONLY NEAR TERM HYDRO AND WIND RELATED ISSUES...
ERNESTOS TRACK HAS SHIFTED EAST THE PAST 24 HOURS. BECAUSE OF THIS,
THE AXIS OF HEAVY RAIN HAS ALSO SHIFTED A LITTLE TO THE EAST. WE
WILL CONTINUE TO RUN WITH SIMILAR NUMBERS. ADDING UP ALL THE
INGREDIENTS, IT APPEARS SOMEONE WILL SEE OR AT LEAST APPROACH 10
INCHES OF RAIN IN THE CWA - AND WHENEVER THERE HAS BEEN 10 INCHES OF
RAIN IN THE PAST, THE OUTCOME HAS NOT BEEN PRETTY. DELMARVA UP
THROUGH THE SCHUYLKILL BASIN CONTINUES TO BE THE GREATEST CONCERN.
AS FOR THE ONSET OF PRECIPITATION, WEVE ONCE AGAIN SLOWED THINGS
DOWN UP NORTH DUE TO THE DRY AIR IN PLACE.
THE GFS CONTINUES TO SHOW ENHANCED WINDS ON THE EAST SIDE OF THE LOW
AS IT BUMPS UP AGAINST THE HIGH TO THE NORTHEAST. THE H8 JET GETS
UP INTO THE 60 TO 70 KT TERRITORY. BECAUSE OF THIS, A WINDS ADVISORY
HAS BEEN ISSUED FOR LOCALES NEAR THE OCEAN AND BOTH BAYS. AN
ADVISORY HAS ALSO BEEN ISSUED FOR THE HIGHER TERRAIN OF OUR
NORTHWESTERN ZONES. GUSTS UP TO 50 MPH CAN BE EXPECTED. WITH THIS
SOUTH TO NORTH TRANSIENT SYSTEM, THE ADVISORIES HAVE BEEN POSTED
WITH DIFFERENT TIMES. GUSTS SHOULD PEAK AROUND 35 MPH FOR THE REST
OF THE INTERIOR.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MAINLY FOLLOWED ALONG THE LINES OF HPC PROGS WITH A FEW TWEAKS IN
THE EXTENDED. THE EXTENDED STARTS OFF WITH A CHANCE OF SHOWERS OR
THUNDERSTORMS AND LOOKS TO END WITH SOME NICER WEATHER AS HIGH
PRESSURE IS EXPECTED TO BUILD INTO THE REGION FOR THE END OF THE
PERIOD. TEMPERATURES SHOULD REMAIN IN THE UPPER 70S TO LOW 80S, WITH
THE POCONOS REGION REMAINING A BIT COOLER. A LOW PRESSURE SYSTEM,
WHICH IS EXPECTED TO ABSORB THE REMNANTS OF ERNESTO INTO IT, IS
EXPECTED TO MOVE THROUGH THE AREA ON SUNDAY BEFORE STALLING AND
MOVING BACK OVER THE AREA AS A WARM FRONT.
&&
.AVIATION...
EVEN THOUGH THE LEADING EDGE OF THE PRECIP WAS ALREADY UP INTO
SOUTHERN DELAWARE AT 3:00 AM, ITS EXPANSION NORTHWARD INTO EASTERN
PENNSYLVANIA AND NEW JERSEY IS EXPECTED TO TAKE SOME TIME. THE
NORTHEAST TO EAST WIND SHOULD CONTINUE TO DRAW DRY AIR INTO THE
REGION EARLY THIS MORNING PREVENTING A RAPID ADVANCE OF THE PRECIP.
WHILE THERE MAY BE SOME SPOTTY LIGHT RAIN AT KPHL DURING THE MIDDAY
HOURS, WERE NOT EXPECTING ANY SIGNIFICANT PRECIP TO ARRIVE THERE
UNTIL MID AFTERNOON. IN THE MEANTIME, THERE SHOULD BE MAINLY MID
AND HIGH LEVEL CLOUDS OVERHEAD WITH INCREASING WIND SPEEDS.
BASED ON THE NATURE OF THE WEATHER SYSTEM, CONDITIONS ARE EXPECTED
TO DETERIORATE A LITTLE EARLIER AT KILG, KMIV AND KACY THAN AT
KPHL. CONVERSELY, BY THE TIME THE SIGNIFICANT RAIN REACHES KABE IT
MAY BE CLOSE TO NIGHTFALL.
&&
.MARINE...
TO SIMPLIFY MATTERS WERE GOING TO START ALL OF OUR COASTAL WATERS
WITH A GALE WARNING HEADLINE. GALE CONDITIONS ARE EXPECTED THIS
MORNING FROM ATLANTIC CITY SOUTHWARD. THE GALE CONDITIONS ARE NOT
ANTICIPATED TO ARRIVE NORTH OF ATLANTIC CITY UNTIL THIS AFTERNOON.
HOWEVER, THE HEADLINE IS MEANT TO GIVE BOATERS A STRONG INDICATION
THAT CONDITIONS WILL BE WORSENING THROUGH THE DAY. THE SAME IS TRUE
FOR DELAWARE BAY. GALE FORCE WINDS ARE POSSIBLE NEAR THE MOUTH OF
THE BAY THIS MORNING, BUT THEY SHOULD HOLD OFF UNTIL THIS AFTERNOON
ON THE UPPER BAY.
WIND SPEEDS ARE FORECAST TO DROP BELOW GALE FORCE ON DELAWARE BAY
AND ON OUR OCEAN WATERS SOUTH OF LITTLE EGG INLET AROUND OR SHORTLY
AFTER MIDNIGHT. ON OUR NORTHERN WATERS, GALE FORCE WINDS ARE
EXPECTED TO LINGER UNTIL AROUND DAYBREAK ON SATURDAY. IN ANY CASE,
IT SHOULD TAKE A GOOD PART OF SATURDAY FOR THE SEAS TO SETTLE.
&&
.TIDES...
AGAIN, FORTUNATELY WE ARE BETWEEN THE NEW MOON AND THE FULL MOON, SO
THE ASTRONOMICAL TIDES ARE RELATIVELY LOW. NEVERTHELESS, WITH THE
STRONG ONSHORE FLOW WELL LIKELY SEE SOME SPOTTY MINOR TIDAL
FLOODING DURING TODAY AND TONIGHT. BEING THAT IT WILL BE
COMPOUNDED BY WAVE ACTION ALONG THE COAST, WELL BE A LITTLE VAGUE
IN REGARD TO ITS TIME OF OCCURRENCE. THERE MAY ALSO BE ISOLATED
MINOR TIDAL FLOODING ALONG DELAWARE BAY AND ON THE TIDAL DELAWARE
RIVER. IN LIGHT OF THE EXPECTED TRACK OF THE REMNANTS OF ERNESTO,
THERE MAY ALSO BE SOME MINOR TIDAL FLOODING ALONG THE UPPER EASTERN
SHORE OF CHESAPEAKE BAY DURING TODAY AND TONIGHT.
&&
.SURF...
BY 3:00 AM, SEAS WERE ALREADY UP TO 9 FEET AT BUOY 44009. WITH
CONDITIONS EXPECTED TO GET WORSE BEFORE GETTING BETTER WEVE GONE
WITH A HIGH SURF ADVISORY FOR TODAY AND TONIGHT ALONG THE ENTIRE
JERSEY SHORE AND AT THE DELAWARE BEACHES. WITHOUT DOUBT, THERE IS A
HIGH RISK FOR RIP CURRENTS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH FOR PAZ054-055-061-062 FROM 6 PM FRIDAY TO
MIDNIGHT SUNDAY.
...WIND ADVISORY FOR PAZ054-055 FROM MIDNIGHT SATURDAY TO NOON
SATURDAY.
...FLASH FLOOD WATCH FOR PAZ060-067>071 FROM NOON FRIDAY TO 6 PM
SATURDAY.
NJ...FLASH FLOOD WATCH FOR NJZ001-007>010-012>015 FROM 6 PM FRIDAY
TO MIDNIGHT SUNDAY.
...WIND ADVISORY FOR NJZ001 FROM MIDNIGHT SATURDAY TO NOON
SATURDAY.
...WIND ADVISORY FOR NJZ012>014-020-026-027 FROM 5 PM FRIDAY TO
10 AM SATURDAY.
...HIGH SURF ADVISORY FOR NJZ014-024>026 UNTIL 6 AM SATURDAY.
...FLASH FLOOD WATCH FOR NJZ016>027 FROM NOON FRIDAY TO 6 PM
SATURDAY.
...WIND ADVISORY FOR NJZ021>025 FROM 11 AM FRIDAY TO 3 AM
SATURDAY.
DE...FLASH FLOOD WATCH FOR DEZ001>004 FROM NOON FRIDAY TO 6 PM
SATURDAY.
...WIND ADVISORY FOR DEZ002>004 FROM 11 AM FRIDAY TO 3 AM
SATURDAY.
...HIGH SURF ADVISORY FOR DEZ004 UNTIL 6 AM SATURDAY.
MD...FLASH FLOOD WATCH FOR MDZ008-012-015-019-020 FROM NOON FRIDAY
TO 6 PM SATURDAY.
...WIND ADVISORY FOR MDZ008-012-015-019 FROM 11 AM FRIDAY TO 10
PM FRIDAY.
MARINE...GALE WARNING FOR ANZ430-431-452>455 UNTIL 2 AM SATURDAY.
...GALE WARNING FOR ANZ450-451 UNTIL 8 AM SATURDAY.
&&
SHORT TERM...KRUZDLO
LONG TERM...MEOLA
AVIATION/MARINE/TIDES/SURF...IOVINOHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 619 AM EDT FRI SEP 1 2006 ANZ430-431-450>455-470-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-021030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 619 AM EDT FRI SEP 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT THE REMNANTS OF ERNESTO WILL CAUSE HAZARDOUS WEATHER CONDITIONS TODAY AND TONIGHT. THE MAIN WEATHER THREAT WILL BE FLOODING, BUT GUSTY WINDS, ALONG WITH A FEW STRONG THUNDERSTORMS ARE ALSO LIKELY. ALONG THE COAST, HIGH SURF, RIP CURRENTS, AND MINOR TIDAL FLOODING CAN BE EXPECTED. FOR SPECIFIC DETAILS, PLEASE REFER TO OUR SPECIAL WEATHER STATEMENT, OUR COASTAL HAZARD MESSAGE, THE FLOOD WATCH STATEMENT, AND WIND ADVISORY STATEMENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE HEAVY RAIN WILL TAPER OFF TO SHOWERS FROM SOUTH TO NORTH DURING THE COURSE OF THE DAY TOMORROW. WINDS WILL ALSO SUBSIDE. OTHER THAN WHATS ANTICIPATED TOMORROW, NO OTHER HAZARDOUS WEATHER IS ON THE HORIZON. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE WILL BE NEEDED. KRUZDLO
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 515 AM EDT FRI SEP 1 2006 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-012100- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 515 AM EDT FRI SEP 1 2006 ...REMNANTS OF ERNESTO WILL AFFECT THE AREA TODAY INTO SATURDAY... THE REMNANTS OF ERNESTO ARE FORECAST TO PASS THROUGH EASTERN VIRGINIA AND CENTRAL MARYLAND LATER TODAY AND TONIGHT AND THROUGH CENTRAL PENNSYLVANIA ON SATURDAY. AS THE SYSTEM MOVES TO THE NORTH, IT WILL INTERACT WITH A FRONTAL BOUNDARY AND CAUSE HAZARDOUS WEATHER CONDITIONS. THIS IS THE SAME FRONTAL BOUNDARY THAT WAS RESPONSIBLE FOR THE RAIN AND SEVERE WEATHER THE REGION EXPERIENCED EARLIER IN THE WEEK. THE MAIN WEATHER THREAT THROUGH TOMORROW WILL BE FLOODING, BUT GUSTY WINDS, ALONG WITH A FEW STRONG THUNDERSTORMS ARE LIKELY. PRECIPITATION POTENTIAL... BASIN-WIDE AVERAGE RAINFALL FORECASTS ARE IN THE 4 TO 6 INCH RANGE ACROSS DELAWARE, THE EASTERN SHORE OF MARYLAND, SOUTHERN NEW JERSEY, AND SOUTHEASTERN PENNSYLVANIA. FURTHER TO THE NORTH AND MORE REMOVED FROM THE STORM TRACK, RAINFALL ESTIMATES ARE IN THE 3 TO 5 INCH RANGE. AS WITH MOST TROPICAL SYSTEMS, LOCALLY HIGHER AMOUNTS ARE COMMON. ISOLATED RAINFALL AMOUNTS OF 8 TO 10 INCHES ARE POSSIBLE. THE HEAVIEST RAIN SHOULD START MOVING INTO DELAWARE AND MARYLAND THIS AFTERNOON AND THE REST OF THE REGION TONIGHT WHEN THE MOST WIDESPREAD PRECIPITATION IS EXPECTED. RAIN SHOULD TAPER OFF FROM SOUTH TO NORTH ON SATURDAY. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE FORECAST AREA. WIND EFFECTS... WIND EFFECTS ARE EXPECTED TO BE LESS ACROSS INLAND LOCATIONS COMPARED TO THE COAST, WITH THE EXCEPTION OF THE HIGHER TERRAIN OF NORTHWEST NEW JERSEY AND THE POCONOS. HIGHEST GUSTS ACROSS MOST OF THE INTERIOR SHOULD GENERALLY BE LESS THAN 35 MPH. HOWEVER, RECENT HEAVY RAINS AND THE ADDITIONAL HEAVY RAIN ALONG WITH THE PROLONGED DURATION OF THE WINDS WILL STILL KNOCK OVER SOME SHALLOW ROOTED TREES. SCATTERED POWER OUTAGES, AS WELL AS ISOLATED INSTANCES OF PERSONAL PROPERTY DAMAGE WILL OCCUR. HIGHEST WIND GUSTS COULD REACH 50 MPH ACROSS THE NEARSHORE WATERS AND THE COASTAL AREAS OF NEW JERSEY AND DELAWARE. STRONG WINDS WILL ALSO BE FELT ON THE EASTERN SHORE OF MARYLAND ALONG THE CHESAPEAKE BAY AND UP THE DELAWARE RIVER. GALE WARNINGS ARE IN EFFECT FOR AREA WATERS. LAND-BASED WIND ADVISORIES HAVE ALSO BEEN POSTED. THUNDERSTORM THREAT... THE POTENTIAL FOR STRONG THUNDERSTORMS IS CONFINED TO SECTIONS OF DELMARVA AND SOUTHEASTERN NEW JERSEY. TIDAL EFFECTS... THE STRONG ONSHORE FLOW THAT IS EXPECTED FOR TODAY INTO TONIGHT MAY RESULT IN SPOTTY MINOR TIDAL FLOODING ALONG THE COASTS OF NEW JERSEY AND DELAWARE, ALONG THE SHORES OF RARITAN BAY AND DELAWARE BAY, AND ON THE TIDAL PORTION OF THE DELAWARE RIVER. ALSO, WITH THE EXPECTED PATH OF THE REMNANTS OF TROPICAL STORM ERNESTO FORECAST TO MOVE UP THROUGH EASTERN VIRGINIA TODAY AND TONIGHT, THERE MAY BE SOME MINOR TIDAL FLOODING ON THE UPPER EASTERN SHORE OF CHESAPEAKE BAY. SURF AND RIP CURRENTS... WAVES JUST OFF THE COASTS OF NEW JERSEY AND DELAWARE ARE EXPECTED TO RANGE FROM 6 TO 10 FEET THIS MORNING, BUILDING TO 10 TO 15 FEET FOR TONIGHT. THE ROUGH CONDITIONS WILL RESULT IN A POUNDING SURF FOR TODAY AND TONIGHT ALONG WITH A HIGH RISK FOR DANGEROUS RIP CURRENTS. A HIGH SURF ADVISORY IS IN EFFECT ALONG THE JERSEY SHORE AND AT THE DELAWARE BEACHES FOR TODAY AND TONIGHT. KRUZDLO/IOVINO
The national radar mosaic for the moment the first event began.
5 strong wind, 4 heavy rain, 1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maryland in 2006Every state in 2006This day in weather historyWarnings in Maryland, September 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5535000, 5534995, 5534996, 5534997, 5534998, 5534999, 5535001, 5535002, 5535003, 5535004.